HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On Quasi-Valuation Domains
Authors :OKABE, Akira
Issue Date :2000
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3079
Citation :Mathematical Journal of Ibaraki University Vol.32 p.29 -31
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110369.pdf240KbAdobe PDFView/Open